# SDR UPS00433986

- Difficulty date: July 13, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144U053327328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PLEASE REMOVE FASTENERS AS REQUIRED FOR NDT INSPECTION PER EO 5310- 12070 APPENDIX C AND D.  DURING INSPECTION OF 1265 FRAME, BOTH FRAMES WERE CRACKED.  FASTENERS REMOVED AS PER EO 5310-12070 APPENDIX C AND D.  REPAIRS CARRIED OUT IAW EO B747-5310-12070 AND EO B747-5310-13330-A.  FASTENERS REMOVED REPLACED DURING REPAIR.  FRAME WEBS AND INNER CHORDS WERE REPAIRED PER DRAWING 144U0053 WITH EXCEPTION FREIGHTER TYPE INTERCOSTAL WAS INSTALLED FAA 8110 ISSUED.
